Martingales browniennes et conjecture de Sakai

Didier Piau

Annales de l'I.H.P. Probabilités et statistiques (1995)

  • Volume: 31, Issue: 3, page 429-452
  • ISSN: 0246-0203

How to cite


Piau, Didier. "Martingales browniennes et conjecture de Sakai." Annales de l'I.H.P. Probabilités et statistiques 31.3 (1995): 429-452. <>.

author = {Piau, Didier},
journal = {Annales de l'I.H.P. Probabilités et statistiques},
keywords = {martingales and classical analysis; harmonic majorant},
language = {fre},
number = {3},
pages = {429-452},
publisher = {Gauthier-Villars},
title = {Martingales browniennes et conjecture de Sakai},
url = {},
volume = {31},
year = {1995},

AU - Piau, Didier
TI - Martingales browniennes et conjecture de Sakai
JO - Annales de l'I.H.P. Probabilités et statistiques
PY - 1995
PB - Gauthier-Villars
VL - 31
IS - 3
SP - 429
EP - 452
LA - fre
KW - martingales and classical analysis; harmonic majorant
UR -
ER -


  1. [1] M. Aizenman et B. Simon, Brownian motion and Harnack inequality for Schrödinger operators, Comm. on Pure and Applied Math., vol. 35, 1982, p. 209-273. Zbl0459.60069MR644024
  2. [2] H. Alexander, B.A. Taylor et J.L. Ullman, Areas of projections of analytic sets, Inventiones Math., vol. 16, 1972, p. 335-341. Zbl0238.32007MR302935
  3. [3] C. Bandle, On symmetrizations in parabolic equations, Journal d'Analyse Math., vol. 30, 1976, p. 98-112. Zbl0331.35036MR442477
  4. [4] C. Bandle, Isoperimetric inequalities and applications, Pitman, 1980. Zbl0436.35063MR572958
  5. [5] H. Brascamp, E. Lieb et J. Luitinger, A general rearrangement inequality for multiple integrals, J. Functional Analysis, vol. 17, 1974, p. 227-237. Zbl0286.26005MR346109
  6. [6] P. Duren, Theory of Hp spaces, Academic Press, 1970. Zbl0215.20203MR268655
  7. [7] S. Kobayashi, Image areas and H2 norms of analytic functions, Proc. AMS, vol. 91, 1984, p. 257-261. Zbl0512.30025MR740181
  8. [8] S. Kobayashi, Dirichlet integrals and H4 norms of analytic functions, Bulletin of the Nagaoka University of Technology, vol. 11, 1989. 
  9. [9] M.-Th. Kohler-Jobin, Une propriété de monotonie isopérimétrique qui contient plusieurs théorèmes classiques, C. R. Acad. Sci. Paris, t. 284, série A, 1977, p. 917-920. Zbl0363.35007MR434087
  10. [10] L. Payne, Some isoperimetric inequalities in the torsion problem for multiply connected regions, Studies in Math. Analysis and Related Topics, Stanford Univ. Press, 1962. Zbl0114.40702MR163472
  11. [11] G. Pólya et G. Szegö, Isoperimetric inequalities in mathematical physics, Princeton University Press, 1951. Zbl0044.38301MR43486
  12. [12] S. Port et C. Stone, Brownian motion and classical potential theory, Academic Press, 1978. Zbl0413.60067MR492329
  13. [13] D. Revuz et M. Yor, Continuous martingales and Brownian motion, Springer Verlag, 1991. Zbl0731.60002MR1083357
  14. [14] M. Sakai, Isoperimetric inequalities for the least harmonic majorant of ∥x∥p, Trans. AMS, vol. 299, n° 2, 1987, p. 431-472. Zbl0616.31003MR869215

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.